Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Found dry skin on toilet tissue after taking Cephalexin. Is this side effect?

I have been taking cephalexin , and ever since i have been taking them, i have started to notice dry skin on my tissue when i wipe, will this go away after I am finished taking the antibiotics? I have Never dealt with this before there is no burning or itching or anything like that, but it is just plain weird and digusting to me... I take care of myself down there no STD so its crazy how it started right after taking this medicine...
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to health care magic forum. Cefalexin is a well tolerated and safest drug and belongs to pregnancy categary of drugs. But as with every drugs, it also has some side effects, among them utricaria and eczema is also possible to occur, in some patients, but of course resolve after stoping the drug.
It also could be due to disease also, so i advise you to consult a dermatologist, for diagnosis and treatment.
Besides i advise you to follow some diet recommendations as , Take more of water, fruits, and juices to have a good hydration, moist skin.
Wishing for a quick recovery and thanks for calling.
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor